Yes!! Every course of antibiotics I have taken, most notably Amoxycillin has caused me to have unbearable thrush. Try to avoid anticiotics where possible as continuous use of them reduces there effectiveness but, if an absolute necessity, speak with the doctor about your worries of developing thrush as it is quite common. Antibiotics change the PH etc of the body which is the cause.
No. This drug does no cause thrush.
Yes, penicillin (and related ampicillin, amoxicillin) can cause a metallic taste in the mouth; and after many days of cintinued use may cause a fungal overgrowth in the mouth of Candida, or thrush. This is usually treated by giving a nystatin swish and swallow after meals and at bedtime for about a week.
You can get oral thrush in your sinuses. Thrush is from a yeast infection and it can infect the sinuses and cause problems.
No thrush cannot cause infertility, but you should consult your GP if you keep getting thrush because it may be an indication that it has spead into the bowel or there may be another underlying problem
Yes. I have it right now.
It can cause redness around ther and burning when passing urine
Drinking beer will not cause oral thrush.
Yes they sometimes do.